# SDR CA120921007

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lock Fastener
- Part number: HL912AP812
- Condition: Sheared
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED A SHEARED LOCK FASTENER PIN ON THE FWD ROW OF FASTENERS OF THE INBD FLAP HINGE FITTING 600-10317-6, INSTALLED AT WS 76.50.
